# SDR A6WA2017091145255

- Difficulty date: September 6, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 40,869 hours, 39,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220832
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 VERTICAL POST AT RBL 18 CRACKED ON INBD SIDE IN AFT RADIUS.
